# SDR CALA2019051300754

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370950202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME 35 STRINGER 30 HOLE 2 IS CRACKED IN SIDE SHELL LAYER AT 5:00 OUTBOARD LOOKING INBOARD A3NB-53-3-6315 PER NON ROUTINE 9296254 INTERIM REPAIR ACCOMPLISHED PER ECRA 5331-02382 PART 1. A PERMANENT REPAIR NEEDS TO BE ACCOMPLISHED PER PART 3 OF ECRA 5331-0238 2 ON OR BEFORE THE AIRCRAFT REACHES 36398 TOTAL AIRCRAFT FLIGHT CYCLES OR 85121 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. PLANNING TO CONTACT ENGINEERING AFTER 34398 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 35398 TOTAL AIRCRAFT FLIGHT CYCLES FOR MADE PERMANENT WITH REPEAT INSPECTIONS. ATED FOR DAMAGE TOLERANCE UNDER 14CFR26.43(D) AND WILL LIKELY BE THE PERMANENT REPAIR. NOTE TO PLANNING: THIS ECRA IS BEING EVALU OR 85121 TOTAL FLT HOURS,
